# SDR AALA202501075864

- Difficulty date: January 6, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737823
- Aircraft serial: 33346
- Aircraft time: 22,025 hours, 9,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 14C EMERGENCY LIGHT IS HANGING DOWN. RESECURED LIGHT AT SEAT 14C, OPERTIONAL CHECK GOOD. PER AMM.  33-51-11.
